Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 30, 2015, 3:25 PM EDT for Roane County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 30, 2015, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Roane County, TN
The radar
The Knoxville radar (KMRX), 111 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
077
WGUS54 KMRX 301925
FFWMRX
TNC145-302230-
/O.NEW.KMRX.FF.W.0009.150630T1925Z-150630T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ROANE COUNTY IN EAST TENNESSEE...
* UNTIL 630 PM EDT
* AT 324 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FOUR INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OAK RIDGE...KINGSTON...ROCKWOOD...MIDTOWN...HARRIMAN...DEARMOND AND
BRADBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3584 8476 3586 8473 3590 8471 3590 8468
3593 8465 3593 8462 3595 8460 3595 8456
3597 8455 3597 8437 3582 8437 3581 8438
$$
MJB1 follow-up statement
628
WGUS74 KMRX 302038
FFSMRX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 PM EDT TUE JUN 30 2015
TNC145-302230-
/O.CON.KMRX.FF.W.0009.000000T0000Z-150630T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROANE TN-
438 PM EDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
CENTRAL ROANE COUNTY...
AT 432 PM EDT...DOPPLER RADAR INDICATED OVER THREE INCHES OF RAIN
HAD FALLEN IN PARTS OF ROANE COUNTY EARLIER THIS AFTERNOON FROM
THUNDERSTORMS. EMERGENCY MANAGEMENT REPORTED SEVERAL ROADS FLOODED.
THE FLOODING WAS IN THE KINGSTON...HARRIMAN AND ROCKWOOD AREAS. MORE
THUNDERSTORMS WERE MOVING INTO THE FLOOD WARNING AREA IN THE NEXT
HOUR SO ADDITIONAL FLOODING IS EXPECTED.
SOME ADDITIONAL LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OAK RIDGE...MIDTOWN...DEARMOND AND BRADBURY.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH OR MORE ARE POSSIBLE IN
THE WARNED AREA DURING THE NEXT COUPLE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3584 8476 3586 8473 3590 8471 3590 8468
3593 8465 3593 8462 3595 8460 3595 8456
3597 8455 3597 8437 3582 8437 3581 8438
$$
TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 2:46 PM EDT, 39 minutes earlier.
Area forecast discussion, Jun 30, 2:46 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 246 PM EDT TUE JUN 30 2015 .SHORT TERM (TONIGHT AND WEDNESDAY)...THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS. THE AIR MASS IS MODERATELY UNSTABLE...CAPES 2000 TO 3000J/KG AND LOW LEVEL MOISTURE IS INCREASING WITH PWS RANGING FROM 1.25 TO 1.5 INCHES. THE ATMOSPHERE WILL BEGIN TO STABILIZE AS WE APPROACH SUNSET AND THUNDERSTORM INTENSITY AND COVERAGE SHOULD DIMINISH. A FEW THUNDERSTORMS WILL LINGER INTO THE OVERNIGHT HOURS BUT THE CHANCE OF STORMS BECOMING STRONG TO SEVERE WILL BE MINIMAL. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP WEDNESDAY AFTERNOON. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY NIGHT)...ACTIVE AND UNSETTLED PATTERN STILL ADVERTISED...WITH THE BEST BET FOR WIDESPREAD SHOWERS AND SCATTERED STRONG TO SEVERE STORMS FOR THURSDAY AND THURSDAY NIGHT. SOME LOCALLY HEAVY RAINFALL AS WELL GIVEN THE UPPER LEVEL SUPPORT...SURFACE LOW AND HIGH PRECIPITABLE WATER VALUES (1.60 TO 2.00 INCHES). LIGHTER RAINFALL EXPECTED FOR FRIDAY BUT STILL SOLID LIKELY POPS NEEDED...DUE TO DAYTIME HEATING AND POTENTIAL UPSTREAM SHORTWAVE. OTHERWISE...ADDITIONAL SHORTWAVES MOVING THROUGH THE EASTERN UPPER LEVEL TROUGH...DAYTIME HEATING AND FRONTAL BOUNDARIES THROUGH THE WEEKEND. GOOD CONTINUITY WITH PREVIOUS MODEL RUNS AND GRIDS. LOWERED RAIN CHANCES BELOW LIKELY FOR MONDAY AND TUESDAY...DUE TO SOME DEGREE OF UPPER RIDGING RETURNING. PLEASANT HIGH TEMPS FOR EARLY JULY MAINLY IN THE 70S AND 80S FOR LOWER ELEVATIONS THROUGH THE LONG TERM. STAYED CLOSE TO GFS MOS EARLY THEN IN LINE WITH THE SUPERBLEND TEMPS IN GENERAL. GEARING UP TO HANDLE STRONG TO SEVERE STORMS OVER THE REMAINDER OF THE AFTERNOON AND EVENING. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 69 86 70 82 / 40 60 70 80 KNOXVILLE MCGHEE TYSON AIRPORT, TN 66 83 67 80 / 50 60 70 80 OAK RIDGE, TN 66 83 67 79 / 50 60 70 80 TRI CITIES AIRPORT, TN 63 80 64 78 / 60 60 60 80 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB/TG
Hazardous weather outlook, Jun 30, 3:10 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT TUE JUN 30 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005- 006-008-011000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK- HAWKINS-SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-ROANE- LOUDON-KNOX-JEFFERSON-NW BLOUNT-BLOUNT SMOKY MOUNTAINS-NORTH SEVIER- SEVIER SMOKY MOUNTAINS-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN- NORTHWEST MONROE-SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- 310 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...REST OF TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE SOUTHERN APPALACHIAN REGION LATE THIS AFTERNOON AND EVENING. THERE IS A POTENTIAL FOR A FEW SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WIND GUSTS. HEAVY RAIN AND FREQUENT LIGHTNING CAN BE EXPECTED WITH MOST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN UPPER TROUGH OF LOW PRESSURE WILL REMAIN ACROSS THE EASTERN UNITED STATES FOR MUCH OF THE WEEK. SEVERAL ROUNDS OF DISTURBANCES MOVING AROUND THE TROUGH WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. A CHANCE OF STRONG TO SEVERE THUNDERSTORMS EXISTS EACH DAY...WITH THE MAIN CONCERN BEING STRONG DOWNBURSTS WINDS...TORRENTIAL RAINS...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING IS POSSIBLE...WITH THE GREATEST RISK OF FLOODING EXPECTED TO BE WEDNESDAY AFTERNOON THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM THIS AFTERNOON THROUGH THURSDAY.
In the hours before
Special weather statement, Jun 30, 12:02 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1202 PM EDT TUE JUN 30 2015
TNZ035-067-301645-
ROANE-MORGAN-
1202 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT ROANE AND SOUTHEASTERN MORGAN
COUNTIES...
AT 1202 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROCKWOOD...MOVING
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...KINGSTON...ROCKWOOD...OLIVER SPRINGS...MIDTOWN...
FAIRVIEW...HARRIMAN...OAKDALE...COALFIELD...DEARMOND...BRADBURY AND
PINE ORCHARD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3583 8477 3586 8473 3589 8471 3591 8468
3599 8472 3604 8477 3607 8436 3591 8427
3590 8427 3590 8429 3588 8428 3589 8433
3584 8434 3582 8438 3578 8438 3577 8439
3578 8442 3576 8443
TIME...MOT...LOC 1602Z 279DEG 21KT 3593 8472
MJBSpecial weather statement, Jun 30, 12:25 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1225 PM EDT TUE JUN 30 2015
TNZ081>083-098-099-301715-
RHEA-BLEDSOE-MARION-HAMILTON-SEQUATCHIE-
1225 PM EDT TUE JUN 30 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RHEA...
BLEDSOE...SEQUATCHIE...NORTHWESTERN HAMILTON AND CENTRAL MARION
COUNTIES...
AT 1224 PM EDT /1124 AM CDT/...A LINE OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR PIKEVILLE TO 7 MILES SOUTHEAST OF
TRACY CITY...AND MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DAYTON...DUNLAP...PIKEVILLE...SIGNAL MOUNTAIN...WALDEN...WHITWELL...
FAIRMOUNT...GRAYSVILLE...POWELLS CROSSROADS...MARTIN SPRINGS...FOSTER
FALLS S.P....SEQUATCHIE CAVE...EVENSVILLE...NORTH CHICKAMAUGA CREEK
GORGE...GRIFFITH CREEK...BRAYTON...LONE OAK...FLAT TOP MOUNTAIN...OLD
CUMBERLAND AND PALIO.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3514 8581 3522 8572 3524 8569 3531 8564
3532 8557 3536 8551 3541 8549 3541 8551
3566 8528 3564 8487 3506 8541
TIME...MOT...LOC 1624Z 252DEG 17KT 3554 8525 3519 8565
MJBSpecial weather statement, Jun 30, 2:06 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
206 PM EDT TUE JUN 30 2015
TNZ035-067-301845-
ROANE TN-MORGAN TN-
206 PM EDT TUE JUN 30 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...AND MORGAN COUNTIES UNTIL
245 PM EDT...
AT 205 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDTOWN...OR NEAR ROCKWOOD...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE...KINGSTON...ROCKWOOD...OLIVER SPRINGS...MIDTOWN...
HARRIMAN...OAKDALE...COALFIELD...DEARMOND...PETROS...BRADBURY...PINE
ORCHARD AND FROZEN HEAD S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.
LAT...LON 3589 8471 3591 8468 3598 8471 3602 8475
3612 8443 3611 8442 3609 8438 3605 8434
3599 8432 3590 8426 3590 8428 3589 8428
3588 8429 3589 8433 3587 8434 3577 8466
TIME...MOT...LOC 1805Z 247DEG 17KT 3593 8462
TGSpecial weather statement, Jun 30, 3:08 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
308 PM EDT TUE JUN 30 2015
TNZ069-070-073-302000-
KNOX TN-NORTH SEVIER TN-JEFFERSON TN-
308 PM EDT TUE JUN 30 2015
SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST KNOX...NORTH SEVIER...AND
JEFFERSON COUNTIES UNTIL 400 PM EDT...
AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF SEVIERVILLE...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...SEVIERVILLE...DANDRIDGE...PIGEON FORGE...BANEBERRY...
HARRISBURG...FAIRGARDEN...MCMAHAN...SEYMOUR...CHESTNUT HILL...
KIMBERLIN HEIGHTS...KODAK...BIRD CROSSING AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.
LAT...LON 3581 8374 3581 8375 3589 8379 3584 8386
3597 8387 3608 8325 3606 8324 3604 8326
3600 8326 3601 8328 3600 8328 3591 8330
3589 8332 3587 8329 3581 8327 3582 8328
3581 8330 3579 8374
TIME...MOT...LOC 1907Z 264DEG 27KT 3591 8373
TGLocal storm report, Jun 30, 3:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
310 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM FLASH FLOOD HARRIMAN 35.93N 84.56W
06/30/2015 ROANE TN 911 CALL CENTER
SEVERAL ROADS COVERED WITH WATER
&&Special weather statement, Jun 30, 3:20 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
320 PM EDT TUE JUN 30 2015
TNZ012-035-302000-
SCOTT TN-MORGAN TN-
320 PM EDT TUE JUN 30 2015
SIGNIFICANT WEATHER ADVISORY FOR SCOTT...AND MORGAN COUNTIES UNTIL
400 PM EDT...
AT 319 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HELENWOOD TO 9 MILES
NORTHEAST OF MONTEREY...AND MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ONEIDA...HUNTSVILLE...HELENWOOD...SUNBRIGHT...SLICK ROCK...SMOKEY
JUNCTION...DEERLODGE...HIGH POINT...RUGBY...ROBBINS...NORMA...
ELGIN...RUGBY S.P....HONEY CREEK S.P. AND FROZEN HEAD S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST TENNESSEE.
LAT...LON 3647 8435 3642 8435 3638 8431 3639 8433
3628 8433 3625 8438 3606 8479 3609 8480
3616 8491 3621 8491 3624 8488 3628 8488
3630 8480 3633 8477 3634 8474 3637 8472
3637 8470 3640 8466 3647 8470 3651 8459
TIME...MOT...LOC 1919Z 284DEG 15KT 3644 8462 3625 8515
TGThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:00 PM EDT | Special Weather Statement | MRX | Claiborne | 45 min |
| Jun 29, 8:09 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne | 28 min |
| Jun 29, 8:58 PM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott, Union | 62 min |
| Jun 29, 9:25 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 50 min |
| Jun 29, 10:09 PM EDT | Special Weather Statement | MRX | Anderson, Morgan | 36 min |
| Jun 29, 11:27 PM EDT | Areal Flood Advisory | MRX | Anderson, Knox, Morgan | 2 hr |
| Jun 30, 1:36 AM EDT | Areal Flood Advisory | MRX | Anderson, Knox, Morgan, Roane | 4 hr |
| Jun 30, 6:06 AM EDT | Areal Flood Advisory | MRX | Bledsoe, McMinn, Meigs, Rhea | 114 min |
| Jun 30, 7:19 AM EDT | Special Weather Statement | MRX | Monroe, Polk | 41 min |
| Jun 30, 9:12 AM EDT | Special Weather Statement | MRX | Hamilton | 48 min |
| Jun 30, 9:48 AM EDT | Special Weather Statement | MRX | Bradley | 27 min |
| Jun 30, 12:02 PM EDT | Special Weather Statement | MRX | Roane | 43 min |
| Jun 30, 12:25 PM EDT | Special Weather Statement | MRX | Bledsoe, Marion, Rhea, Sequatchie | 50 min |
| Jun 30, 1:36 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs, Rhea | 54 min |
| Jun 30, 2:06 PM EDT | Special Weather Statement | MRX | Roane | 39 min |
| Jun 30, 2:16 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Morgan, Roane | 44 min |
| Jun 30, 2:38 PM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Rhea | 3 hr |
| Jun 30, 2:43 PM EDT | Areal Flood Advisory | MRX | Roane | 2 hr |
| Jun 30, 2:59 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 46 min |
| Jun 30, 3:08 PM EDT | Special Weather Statement | MRX | Jefferson | 52 min |
| Jun 30, 3:20 PM EDT | Special Weather Statement | MRX | Morgan, Scott | 40 min |
| Jun 30, 3:30 PM EDT | Areal Flood Advisory | MRX | Blount, Knox, Loudon, Roane, Sevier | 3 hr |
| Jun 30, 3:30 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 45 min |
| Jun 30, 3:59 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane | 33 min |
| Jun 30, 4:28 PM EDT | Special Weather Statement | MRX | Claiborne | 47 min |
| Jun 30, 5:01 PM EDT | Areal Flood Advisory | MRX | Morgan, Roane | 119 min |
| Jun 30, 5:15 PM EDT | Special Weather Statement | MRX | Grainger | 45 min |
| Jun 30, 5:29 PM EDT | Special Weather Statement | MRX | Loudon | 46 min |
| Jun 30, 5:31 PM EDT | Special Weather Statement | MRX | Bledsoe | 44 min |
| Jun 30, 5:49 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Roane | 41 min |
| Jun 30, 6:15 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Loudon, McMinn, Meigs, Monroe, Rhea and 1 more | 2 hr |
| Jun 30, 6:27 PM EDT | Areal Flood Warning | MRX | Roane | 2 hr |
| Jun 30, 6:28 PM EDT | Special Weather Statement | MRX | Monroe | 47 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.